Manin’s conjecture for a quartic del Pezzo surface with A 4 singularity
Annales de l'Institut Fourier, Volume 59 (2009) no. 3, p. 1231-1265

The Manin conjecture is established for a split singular del Pezzo surface of degree four, with singularity type A 4 .

Ce papier contient une preuve de la conjecture de Manin pour une surface quartique de del Pezzo, avec singularité A 4 .

DOI : https://doi.org/10.5802/aif.2462
Classification:  11G35,  14G05,  14G10
Keywords: Del Pezzo surfaces, rational points, Manin’s conjecture
@article{AIF_2009__59_3_1231_0,
     author = {Browning, Tim D. and Derenthal, Ulrich},
     title = {Manin's conjecture for a quartic  del Pezzo surface with $\mathbf{A}\_4$ singularity},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {59},
     number = {3},
     year = {2009},
     pages = {1231-1265},
     doi = {10.5802/aif.2462},
     mrnumber = {2543667},
     zbl = {1193.14028},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2009__59_3_1231_0}
}
Browning, Tim D.; Derenthal, Ulrich. Manin’s conjecture for a quartic  del Pezzo surface with $\mathbf{A}_4$ singularity. Annales de l'Institut Fourier, Volume 59 (2009) no. 3, pp. 1231-1265. doi : 10.5802/aif.2462. http://www.numdam.org/item/AIF_2009__59_3_1231_0/

[1] Batyrev, V. V.; Tschinkel, Yu. Manin’s conjecture for toric varieties, J. Alg. Geom., Tome 7 (1998), pp. 15-53 | MR 1620682 | Zbl 0946.14009

[2] De La Bretèche, R.; Browning, T. D. On Manin’s conjecture for singular del Pezzo surfaces of degree four, I, Michigan Math. J., Tome 55 (2007), pp. 51-80 | Article | MR 2320172 | Zbl 1132.14019

[3] Browning, T. D. An overview of Manin’s conjecture for del Pezzo surfaces, Analytic number theory — A tribute to Gauss and Dirichlet, Clay Math. Proceedings, Tome 7 (2007), pp. 39-56 | MR 2362193 | Zbl 1134.14017

[4] Chambert-Loir, A.; Tschinkel, Yu.; Birkhäuser Fonctions zêta des hauteurs des espaces fibrés, Rational points on algebraic varieties, Progress in Math., Tome 199 (2001), pp. 71-115 | MR 1875171 | Zbl 1077.14524

[5] Chambert-Loir, A.; Tschinkel, Yu. On the distribution of points of bounded height on equivariant compactifications of vector groups, Invent. Math., Tome 148 (2002), pp. 421-452 | Article | MR 1906155 | Zbl 1067.11036

[6] Coray, D. F.; Tsfasman, M. A. Arithmetic on singular del Pezzo surfaces, Proc. London Math. Soc., Tome 57 (1988), pp. 25-87 | Article | MR 940430 | Zbl 0653.14018

[7] Derenthal, U. Singular del Pezzo surfaces whose universal torsors are hypersurfaces (2006) (arXiv:math.AG/0604194)

[8] Derenthal, U. On a constant arising in Manin’s conjecture for del Pezzo surfaces, Math. Res. Letters, Tome 14 (2007), pp. 481-489 | MR 2318651 | Zbl 1131.14042

[9] Derenthal, U.; Joyce, M.; Teitler, Z. The nef cone volume of generalized del Pezzo surfaces, Algebra & Number Theory, Tome 2 (2008), pp. 157-182 | Article | MR 2377367 | Zbl pre05529322

[10] Derenthal, U.; Tschinkel, Yu. Universal torsors over del Pezzo surfaces and rational points, Equidistribution in Number Theory, An Introduction, Springer (NATO Sci. Ser. II Math. Phys. Chem.) Tome 237 (2006) | MR 2290499 | Zbl 1143.14017

[11] Franke, J.; Manin, I.; Tschinkel, Yu. Rational points of bounded height on Fano varieties, Invent. Math., Tome 95 (1989), pp. 421-435 | Article | MR 974910 | Zbl 0674.14012

[12] Hassett, B.; Tschinkel, Yu. Geometry of equivariant compactifications of G a n ., Internat. Math. Res. Notices, Tome 22 (1999), pp. 1211-1230 | Article | MR 1731473 | Zbl 0966.14033

[13] Hodge, W. V. D.; Pedoe, D. Methods of algebraic geometry, Cambridge University Press Tome 2 (1952) | MR 48065

[14] Peyre, E. Hauteurs et nombres de Tamagawa sur les variétés de Fano, Duke Math. J., Tome 79 (1995), pp. 101-218 | Article | MR 1340296 | Zbl 0901.14025

[15] Salberger, P. Tamagawa measures on universal torsors and points of bounded height on Fano varieties, Astérisque, Tome 251 (1998), pp. 91-258 | MR 1679841 | Zbl 0959.14007